# SDR SWAA2022082940768

- Difficulty date: August 10, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT UPPER HOLE OF STUB FRAME (I/B) AT R-1 DOOR CUT OUT IAW NDTM PART 6.51-00-00 PROCEDURE 16. CRACK IS AT 5 O'CLOCK POSITION .CRACK LENGTH 0.020' CRACK FOUND AT UPPER HOLE OF STUB FRAME (I/B) AT R-1 DOOR CUT OUT IAW NDTM PART 6.51-00-00 PROCEDURE 16. CRACK IS AT 5 O'CLOCK POSITION .CRACK LENGTH 0.020&#34; / [01] APPLIED PAINT STRIPPING AT R-1 DOOR FWD UPPER JAMB OUTER SKIN PER B737-700 51-21-11-150-810.;[02] VERIFIED 1;[03] REMOVED STUB FRAME FROM FWD JAMB UPPER R-1 DOOR DOOR CUT OUT PER B737-700 SRM 51-40-02-0G-0.;[04] LOCATED AND PARTIALLY DRILL HOLES AT UPPER STUB FRAME PER SRM 51-10-02-0G-0;[05] COMPLETED DRILLED EXITING HOLES AT NEW STUB FRAME PER SRM 51-40-02-0G-0 AND 51-40-05-0G-0;[06] VERIFIED 3; 4 & 5;[07] OK TO TREAT AND PRIME FASTENER'S HOLES;[08] TREAT; PRIMER TOP COAT PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[09] VERIFIED 8. OK TO INSTALL STUB FRAME;[10] MIXED BMS 5-95 SEALANT AT 7:30 AM 08-15-2022. SQUEEZE OUT TIME BY 3:30 PM 08-18-2022.;[11] PARTIALLY INSTALLED STUB FRAME AND DEPRESSOR ON R-1 DOOR FWD JAMB UPPER SIDE. PER SRM 51-40-02-0G-0; AND DWG 141A8370.;[12] VERIFIED 10 AND 11;[13] COMPLETED INSTALLATION OF STUB FRAME AND DEPRESSOR ON R-1 DOOR FWD JAMB UPPER SIDE. PER SRM 51-40-02-0G-0; AND DWG 141A8370.
